# SDR DALA2019011700455

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 AWR: IN REF. NRC 00143 CORROSION ON INTERCOSTAL RBL: 10.45 STA: 1420-1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION:IN REFERENCE NRC 00516 INTERCOSTAL WAS REPLACED PER SRM. (0907052)
